# SDR REXA2013021200222

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,446 hours, 15,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE CABLE PASS THRU HOLE IS CRACKED ON PRESSURE BULKHEAD AT FS 202.75 AND LBL 23.75.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563.
